# SDR DHL2007873507

- Difficulty date: January 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1595-1602
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON FUSELAGE EXTERIOR NOT IN ACCORDANCE WITH SRM (STA 1595.000 - 1602.000 L-21L TO L-23L) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1-5.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR DOUBLER FILLER AND INTERNAL FINGER DOUBLER IAW SRM 53-2-1 FIG 7 SHEET 1, 5, SRM 53-4-1 FIG 17A.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1, 2, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
